Starlike functions of complex order

Aini Janteng, (2009) Starlike functions of complex order. Applied Mathematical Sciences, 3 (12). pp. 557-564. ISSN 1312-885X

[img]
Preview
Text
Starlike_functions_of_complex_order.pdf

Download (42kB) | Preview

Abstract

Let H denote the class of functions f which are harmonic and univalent in the open unit disc D = {z: z < 1}. This paper defines and investigates a family of complex-valued harmonic functions that are orientation preserving and univalent in D and are related to the functions starlike of complex order. The author obtain coefficient conditions, growth result, extreme points, convolution and convex combinations.

Item Type: Article
Uncontrolled Keywords: Coefficient estimates, Harmonic functions, Starlike of complex order
Subjects: ?? QA101-(145) ??
Divisions: SCHOOL > School of Science and Technology
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 16 Mar 2011 06:31
Last Modified: 19 Oct 2017 07:02
URI: http://eprints.ums.edu.my/id/eprint/1559

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository